Asymptotic study of subcritical graph classes

Michael Drmota, Eric Fusy, Mihyun Kang, Veronika Kraus, Juanjo Rué

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1615-1651
JournalSIAM Journal on Discrete Mathematics
Volume25
Issue number4
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Cite this

Asymptotic study of subcritical graph classes. / Drmota, Michael; Fusy, Eric; Kang, Mihyun; Kraus, Veronika; Rué, Juanjo.

In: SIAM Journal on Discrete Mathematics, Vol. 25, No. 4, 2011, p. 1615-1651.

Research output: Contribution to journalArticleResearchpeer-review

Drmota, Michael ; Fusy, Eric ; Kang, Mihyun ; Kraus, Veronika ; Rué, Juanjo. / Asymptotic study of subcritical graph classes. In: SIAM Journal on Discrete Mathematics. 2011 ; Vol. 25, No. 4. pp. 1615-1651.
@article{b92bdb4934704d76b0f886655d6f5d08,
title = "Asymptotic study of subcritical graph classes",
author = "Michael Drmota and Eric Fusy and Mihyun Kang and Veronika Kraus and Juanjo Ru{\'e}",
year = "2011",
doi = "10.1137/100790161",
language = "English",
volume = "25",
pages = "1615--1651",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - Asymptotic study of subcritical graph classes

AU - Drmota, Michael

AU - Fusy, Eric

AU - Kang, Mihyun

AU - Kraus, Veronika

AU - Rué, Juanjo

PY - 2011

Y1 - 2011

U2 - 10.1137/100790161

DO - 10.1137/100790161

M3 - Article

VL - 25

SP - 1615

EP - 1651

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 4

ER -